# SDR IXXA10SMN26S

- Difficulty date: January 23, 2010
- Submitted: March 12, 2010
- Operation: Air carrier
- Aircraft: N603AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46003
- Aircraft time: 101,087 hours, 33,054 cycles
- Engine: Ge CFM562C
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rudder
- Part time: 101,087 hours, 33,054 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ROUTINE C-CHECK INSP FOUND RUDDER LT EXTERNAL SKIN CORRODED AT STA ZR 155.000. REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR. REMOVED CORROSION. FOUND OUT OF LIMITS. REMOVED CORRODED SKIN. FABRICATED NEW SKIN AND BONDED DOUBLERS. BONDED PARTS AS NEEDED WITH HYSOL. CLEANED, TREATED, PRIMED AREA AND REPAIR PARTS. PERFORMED RUDDER BALANCE. FOUND WITHIN LIMITS MOMENT 2455.82 IN-POUNDS. INSTALLED NEW FASTENERS AND REPAIR PARTS  IAW SRM 55-6-1 FIGURE 1 PAGE 2, SRM 51-1-8 PAGE17-18, SRM 55-2-0 FIGURE 6, SRM 51-1-21 PAGE 1, SRM 55-6-1 FIGURE 1 ITEM "A", SRM 51-1-9 TR NR 51-142, SRM 51-1-9A TR NR 51-141, SRM 51-1-8B, SRM 51-1-21 PAGE 1-6, AND SRM 51-4-6 PAGES 1-4.
